Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Anosov Dmitry Victorovich
(recent publications)
| by years | scientific publications | by types |


Articles


   2012
1. D. V. Anosov, E. V. Zhuzhoma, “Closing lemmas”, Differ. Equ., 48:13 (2012), 1653–1699  mathnet  crossref  mathscinet (cited: 4)  mathscinet (cited: 4)  zmath  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
2. D. V. Anosov, “O traektoriyakh, tselikom raspolozhennykh vozle giperbolicheskogo mnozhestva”, Trudy Shestoi Mezhdunarodnoi konferentsii po differentsialnym i funktsionalno-differentsialnym uravneniyam (Moskva, 14–21 avgusta, 2011). Chast 1, SMFN, 45, RUDN, M., 2012, 5–17  mathnet  mathscinet; D. V. Anosov, “On trajectories entirely situated near a hyperbolic set”, Journal of Mathematical Sciences, 201:5 (2014), 553–565  crossref  mathscinet  scopus

   2011
3. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
4. D. V. Anosov, “Local maximality of hyperbolic sets”, Proc. Steklov Inst. Math., 273 (2011), 23–24  mathnet  crossref  mathscinet  zmath  isi  elib

   2010
5. D. V. Anosov, “On Certain Hyperbolic Sets”, Math. Notes, 87:5 (2010), 608–622  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
6. D. V. Anosov, “On the mathematical work of L. S. Pontryagin”, Proc. Steklov Inst. Math., 268 (2010), 5–16  mathnet  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
7. D. V. Anosov, “Extension of zero-dimensional hyperbolic sets to locally maximal ones”, Sb. Math., 201:7 (2010), 935–946  mathnet  crossref  crossref  mathscinet  zmath  zmath  adsnasa  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
8. D. V. Anosov, “Intrinsic character of one property of hyperbolic sets”, J. Dyn. Control Syst., 16:4 (2010), 485–493  crossref  mathscinet (cited: 2)  zmath  isi (cited: 1)  scopus (cited: 2)

Personalia


   2015
9. D. V. Anosov, “L.S. Pontryagin's Studies on Optimal Processes and Differential Games”, Proc. Steklov Inst. Math., 291 (2015), 1–3  mathnet  crossref  crossref  isi  elib  scopus

   2013
10. A. A. Agrachëv, D. V. Anosov, S. M. Aseev, V. M. Buchstaber, A. M. Vershik, Ya. B. Vorobets, V. A. Kaimanovich, B. S. Kashin, I. G. Lysënok, A. Yu. Ol'shanskii, V. N. Remeslennikov, Ya. G. Sinai, S. K. Smirnov, A. M. Stepin, I. A. Taimanov, E. V. Shchepin, “Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)”, Russian Math. Surveys, 68:5 (2013), 967–971  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
11. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013), 733–734  mathnet  isi

   2012
12. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
13. A. A. Agrachev, D. V. Anosov, I. A. Bogaevskii, A. S. Bortakovskii, A. B. Budak, V. A. Vassiliev, V. V. Goryunov, S. M. Gusein-Zade, A. A. Davydov, V. R. Zarodov, V. D. Sedykh, D. V. Treshchev, V. N. Chubarikov, “Vladimir Mikhailovich Zakalyukin (obituary)”, Russian Math. Surveys, 67:2 (2012), 375–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
14. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Russian Math. Surveys, 67:3 (2012), 573–577  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
15. D. V. Anosov, V. A. Vassiliev, V. S. Vladimirov, R. V. Gamkrelidze, A. A. Gonchar, V. A. Il'in, V. V. Kozlov, A. V. Kryazhimskiy, S. M. Nikol'skii, A. N. Parshin, V. M. Filippov, I. R. Shafarevich, “Lev Dmitrievich Kudryavtsev (obituary)”, Russian Math. Surveys, 67:3 (2012), 569–571  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2011
16. D. V. Anosov, M. Ya. Antonovskii, V. M. Buchstaber, V. Z. Grines, A. Yu. Zhirov, E. V. Zhuzhoma, N. È. Klinshpont, A. A. Mal'tsev, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, L. P. Shil'nikov, “Romen Vasil'evich Plykin (obituary)”, Russian Math. Surveys, 66:3 (2011), 627–631  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2010
17. D. Anosov, V. Buchstaber, S. Gusein-Zade, Yu. Ilyashenko, A. Khovanskii, S. Lando, S. Novikov, A. Sossinsky, M. Tsfasman, V. Vassiliev, “Vladimir Igorevich Arnold”, Mosc. Math. J., 10:3 (2010), 481–483  mathnet  mathscinet (cited: 1)
18. Yu. S. Osipov, V. V. Kozlov, L. D. Faddeev, D. V. Anosov, V. S. Vladimirov, R. V. Gamkrelidze, A. A. Gonchar, N. N. Krasovskii, A. V. Kryazhimskii, A. B. Kurzhanskii, S. P. Novikov, S. M. Aseev, A. B. Zhizhchenko, D. V. Treschev, A. A. Agrachev, E. A. Volkov, N. L. Grigorenko, A. A. Davydov, M. I. Zelikin, A. Yu. Kolesov, A. A. Mal'tsev, M. S. Nikol'skii, N. Kh. Rozov, A. G. Sergeev, K. O. Besov, S. P. Konovalov, “In memory of Evgenii Frolovich Mishchenko”, Proc. Steklov Inst. Math., 271 (2010), 1–2  mathnet  crossref  mathscinet  isi


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017